RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1982, Volume 32, Issue 6, Pages 809–816 (Mi mz5981)  

A combinatorial proof of the enumeration theorem for exponentiation of groups

B. I. Selivanov


Full text: PDF file (534 kB)

English version:
Mathematical Notes, 1982, 32:6, 890–894

Bibliographic databases:

Document Type: Article
UDC: 519.1
Received: 16.12.1980

Citation: B. I. Selivanov, “A combinatorial proof of the enumeration theorem for exponentiation of groups”, Mat. Zametki, 32:6 (1982), 809–816; Math. Notes, 32:6 (1982), 890–894

Citation in format AMSBIB
\Bibitem{Sel82}
\by B.~I.~Selivanov
\paper A combinatorial proof of the enumeration theorem for exponentiation of groups
\jour Mat. Zametki
\yr 1982
\vol 32
\issue 6
\pages 809--816
\mathnet{http://mi.mathnet.ru/mz5981}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=686436}
\zmath{https://zbmath.org/?q=an:0524.05003}
\transl
\jour Math. Notes
\yr 1982
\vol 32
\issue 6
\pages 890--894
\crossref{https://doi.org/10.1007/BF01145872}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1982QX97800021}


Linking options:
  • http://mi.mathnet.ru/eng/mz5981
  • http://mi.mathnet.ru/eng/mz/v32/i6/p809

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:184
    Full text:37
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019